# SDR VTZA98028

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6697 - IAD-JAX - DURING TAKEOFF, EXPERIENCED A WING OVERHEAT WARNING.  AIRCRAFT RETURNED TO THE GATE AND NOTIFIED MAINTENANCE CONTROL.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REMOVED AND REPLACED THE ANTI-ICE CONTROLLER.  ALL REQUIRED CHECKES WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
